# SDR HNAA9900037

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Row 9
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO REMOVE RIGHT HAND AFT FIRE BOTTLE FROM BULKHEAD.  REPOSITIONED ROW 9 SEAT.
